Optimality conditions in nonconical multiple-objective programming

G. B. Hazen*, T. L. Morin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

Previous theoretical work in multiple-objective optimization has focused entirely on vector orders representable by positive cones. Here, we treat multiple-objective problems in which solutions are sought which are maximal (efficient, nondominated) under an order which may be nonconical. Compactness conditions under which maximal solutions exist and bound the remaining alternatives are given. First-order necessary conditions and first-order sufficient conditions for maximality in general normed linear spaces are derived, and a scalarization result is given. A small computational example is also presented. Several previous results are special cases of those given here.

Original languageEnglish (US)
Pages (from-to)25-60
Number of pages36
JournalJournal of Optimization Theory and Applications
Volume40
Issue number1
DOIs
StatePublished - May 1 1983

Keywords

  • Multiple-objective optimization
  • existence theorems
  • first-order optimality conditions
  • normed linear spaces
  • vector optimization

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Optimality conditions in nonconical multiple-objective programming'. Together they form a unique fingerprint.

Cite this